# SDR SIMA20140811002

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 39,522 hours, 32,693 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 0132AFU2
- Part serial: K7933
- Condition: Faulty
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON GEAR RETRACTION BRAKE OVERHEAT MSG ON EICAS.  LT OTBD SHOW TOP OF YELLOW.  USING DIGITAL THERMOMETER FOUND TEMP OK.  R & R NR 1 BRAKE TEMP SENSOR.  OPERATIONS CHECKED GOOD IAW AMM 32-47-01.
